# SDR SWAA2023110309198

- Difficulty date: October 9, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS312 FRAME IS CRACKED IN RADIUS OF FRAME AT FWD ENTRY DOOR HEADER FRAME<[01] REPAIRED IN CUSTOMER FAULT TTG8Q00NY1TZ;[02] REPAIRED PER EA M-22-153-01244
